# SDR 2DYA20210802000

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 62,789 hours, 18,397 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND THE MECHANIC FOUND NOSE LANDING GEAR RIGHT HAND SPRING MISSING. PART WAS FOUND AND PROCURED FROM ATLAS. NEW LOCK SPRING (P/N 162T3007-2) WAS INSTALLED PER AMM 32-21-09. OPS CHECK NORMAL AT THIS TIME.
